The Lupus Forum banner
1 - 4 of 4 Posts

·
Registered
Joined
·
788 Posts
Discussion Starter · #1 ·
Hi, I am currently on 7.5 prednisone and 200mg Planquinil sp? (starting 400mg on Friday) and beta blockers.. I started having dry discolored patches .. one on my calf and the other on my knee and that one is peeling and bleeding.. also my sores in my mouth are worse.. and I see floaters and blurry spots. Are these "normal" side effects from the P meds? :rolleyes:
 

·
Registered
Joined
·
7,800 Posts
Hi there,

They aren't "usual" side-effects. The sores in your mouth might be a question of your body "getting used" to and adapting to prednisolone. I know some people have some small issues with small infections and skin infections when starting pred. I don't know about the discolouration and dry patches.

I know that a lot of people here have seen floaters at one time or another and that they're quite common but I'm not very sure of their "reason" and I certainly wouldn't ignore them.

For both these issues you should get in touch with your GP as it may need to be checked out and it is always better to be safe than sorry.

Katharine
 

·
Registered
Joined
·
788 Posts
Discussion Starter · #3 ·
Thanks. I will give the doc a call today.. I woke up with a fever and a sinus infection.. headache.. I am just not feeling well.. should I just wait this sinus thing out or am I suppose to call that in?
A friend of mine mentioned that her friend had similar symptoms when starting the plaquinil and so she took it with a glass of milk.. so I did that today.. my mouth feels better today but I think its from a viral infection?!
 

·
Registered
Joined
·
7,800 Posts
It ALL needs mentioning to the doc. Just in case :)
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top